# SDR DALA2018030201341

- Difficulty date: March 1, 2018
- Submitted: March 2, 2018
- Operation: Air carrier
- Aircraft: N389DA
- Make and model: Boeing 737832
- Aircraft serial: 30376
- Aircraft time: 57,799 hours, 22,726 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 400-450
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND CORROSION ON THE SIDEPLATES CHANNELS, BETWEEN RBL 21 AND LBL 21,  BS 400 TO 540 IN THE FWD CARGO BAY.  MAINTENANCE REPAIRED THE CHANNELS IAW SRM 53-00-53, REP 6.
